Blank Cover Image
Applied mathematics letters : an international journal of rapid publication
フォーマット:
雑誌
言語:
英語
出版情報:
Oxford : Pergamon Press, 1988-
形態:
v.
巻次(年次):
Vol. 1, no. 1 (1988)-
書誌ID:
AA1066807X
ISSN:
08939659  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

World Scientific Pub.

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Australian Mathematical Society

Australian Mathematical Society

Institute of Mathematics and Its Applications

Academic Press

日本応用数理学会

Kinokuniya